Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


to Dr Brian Conway from South Africa
Nov 10, 2004

Dear Doctor, I could not believe my eyes to receive your answer so quickly, I was not sure if I will receive it at all. It makes me feel great and I'm soooo grateful. THE BODY is an extraordinary site ,exactly what I needed to find at last. I was missing all this information since such a site does not exist here. I have a wonderful doctor here, I fully trust him, but time of consultation is always too short and I cannot afford seeing him more often as I would like to. As I am dealing with HIV only with my doctor, besides him I am totally alone with the problem, visiting The Body website and reading what are the others going through and what are the responses of warm-hearted experts gives me a bigger knowledge and better feeling in sometimes difficult moments. I am consulting my doctor next week and if you allow, I will inform you whether after decreasing Hydrea dose my CD4 count will be better. With all possible and best regards I. from SA

Response from Dr. Conway

Thank you so much for taking the time to reply and good luck with your doctor visit next week. Do keep me informed and I promise to answer.



Previous
Recurring Rash
Next
Concerned

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement